As yeuhan indicated? Fasculations or twitching are…
common to the onset and diagnosis of GBS and CIDP.
It is also a side effect of medications such as anti-seizure and many other meds. Neurontin is a good example. Why? Because such meds deplete calcium at a higher rate than for normal people not on these meds.
The loss of calcium as an issue can be found in the ‘full prescribing information’ of many pain meds we take.
Taking supplemental ‘calcium citrate’ plus magnesium and vitamin D together can help this problem, but it’s not an overnite cure. Takes about 3-6 weeks or so.
I too ‘twitched’ often at first. One or the other of my legs would just ‘jump up’ 6-8″s until I found this combo, which is one that works in concert to help a person asorb rather than just take in these key supplements. Tho blood tests measure what’s in your blood? Swimming around? The only way to really know that there is absorbtion is via biopsies. Don’t know about you? But, I’ll pass that prospect for now.
Another point? If your doctors have done any ‘full metabolic tests’ on you anytime recently? Ask for a copy. Sometimes the key borderline lacking issues aren’t considered critical by the labs..and aren’t asterisked [*]. Sometimes docs only look at those ‘*’s. By getting access to test results? You can address a lot of the marginal aspects and correct them to your benefit. Good luck.